DOI 10.1016/s0272-6386(97)90575-8
Thrombotic microangiopathy associated with alpha-interferon therapy for chronic myelocytic leukemia.
Аннотация
A 31-year-old man diagnosed as having chronic myelocytic leukemia (CML) developed renal insufficiency with nephrotic-range proteinuria during alpha-interferon (IFN) therapy for CML. A renal biopsy specimen showed remarkable thrombotic microangiopathic lesions resembling those of hemolytic-uremic syndrome. The patient had papules on both lower legs, and a cutaneous biopsy showed similar microangiopathic lesions in dermal and subcutaneous vessels. Although discontinuation of IFN and initiation of prednisolone therapy resulted in resolution of proteinuria, renal insufficiency persisted. These findings suggest that long-term IFN therapy can induce late-onset thrombotic microangiopathy in systemic microvessels.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.